EconPapers    
Economics at your fingertips  
 

Stability of a Functional Equation Deriving from Cubic and Quartic Functions

M. Eshaghi Gordji, A. Ebadian and S. Zolfaghari

Abstract and Applied Analysis, 2008, vol. 2008, 1-17

Abstract:

We obtain the general solution and the generalized Ulam-Hyers stability of the cubic and quartic functional equation 4 ( 𠑓 ( 3 𠑥 + 𠑦 ) + 𠑓 ( 3 𠑥 − 𠑦 ) ) = − 1 2 ( 𠑓 ( 𠑥 + 𠑦 ) + 𠑓 ( 𠑥 − 𠑦 ) ) + 1 2 ( 𠑓 ( 2 𠑥 + 𠑦 ) + 𠑓 ( 2 𠑥 − 𠑦 ) ) − 8 𠑓 ( 𠑦 ) − 1 9 2 𠑓 ( 𠑥 ) + 𠑓 ( 2 𠑦 ) + 3 0 𠑓 ( 2 𠑥 ) .

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/801904.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/801904.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:801904

DOI: 10.1155/2008/801904

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:801904